Poisson distributions on compact Abelian topological groups

K. Urbanik

Colloquium Mathematicae (1958)

  • Volume: 6, Issue: 1, page 13-24
  • ISSN: 0010-1354

How to cite

top

Urbanik, K.. "Poisson distributions on compact Abelian topological groups." Colloquium Mathematicae 6.1 (1958): 13-24. <http://eudml.org/doc/210350>.

@article{Urbanik1958,
author = {Urbanik, K.},
journal = {Colloquium Mathematicae},
keywords = {probability theory},
language = {eng},
number = {1},
pages = {13-24},
title = {Poisson distributions on compact Abelian topological groups},
url = {http://eudml.org/doc/210350},
volume = {6},
year = {1958},
}

TY - JOUR
AU - Urbanik, K.
TI - Poisson distributions on compact Abelian topological groups
JO - Colloquium Mathematicae
PY - 1958
VL - 6
IS - 1
SP - 13
EP - 24
LA - eng
KW - probability theory
UR - http://eudml.org/doc/210350
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.